RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 151–153 (Mi dan4169)  

MATHEMATICS

On a modification of the averaging principle for degenerate equations

M. I. Kamenskii

Voronezh State University

Full text: PDF file (398 kB)

Bibliographic databases:
UDC: 517.5
Presented: . . 
Received: 22.07.1994

Citation: M. I. Kamenskii, “On a modification of the averaging principle for degenerate equations”, Dokl. Akad. Nauk, 347:2 (1996), 151–153

Citation in format AMSBIB
\Bibitem{Kam96}
\by M.~I.~Kamenskii
\paper On a modification of the averaging principle for degenerate
equations
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 151--153
\mathnet{http://mi.mathnet.ru/dan4169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393043}
\zmath{https://zbmath.org/?q=an:0897.34041}


Linking options:
  • http://mi.mathnet.ru/eng/dan4169
  • http://mi.mathnet.ru/eng/dan/v347/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020